# SDR CA111212010

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,570 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9696781504
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) UNDER FLOOR HEATER, OVERHEATED CAUSING SMOKE IN CABIN.  HEATER GOT HOT ENOUGH TO START MELTING THE HEATING ELEMENTS.  THE THERMAL PROTECTION SWITCH DID NOT SHUT THE HEATER OFF & THE 70AMP CB DID NOT TRIP.
